Alert archive / Texas / Flash Flood Warnings in 2022
Flash Flood Warning 8, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood warning at May 24, 2022, 2:00 AM CDT for Hidalgo County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2022, 2:00 AM CDT (07:00 UTC)
- Expired
- May 24, 2022, 5:32 AM CDT
- In force
- 4 hr
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Hidalgo County, TX
The radar
The Brownsville radar (KBRO), 98 km from the middle of the area, began a volume at 07:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 7.0 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1894 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 863 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
007
WGUS54 KBRO 240700
FFWBRO
TXC215-241000-
/O.NEW.KBRO.FF.W.0008.220524T0700Z-220524T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
200 AM CDT Tue May 24 2022
The National Weather Service in Brownsville has issued a
* Flash Flood Warning for...
Southwestern Hidalgo County in deep south Texas...
* Until 500 AM CDT.
* At 200 AM CDT, The public reported thunderstorms producing heavy
rain across the warned area. Between 1 and 3 inches of rain have
fallen. Additional rainfall amounts of 1 to 2 inches are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Public reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Edinburg, Mission, Pharr, Hidalgo, Palmview, Penitas, La Joya,
Palmhurst, Sharyland, North McAllen, South McAllen, Alton,
Veterans Memorial High School, Mission Fire Station Number 3,
Sharyland High School, Mcallen Recycling Center, Sharyland North
Junior High School, Castro Elementary School, Donna Wernecke
Elementary School and Rowe High School.
Reports from social media have water levels reaching car headlights
near Mission area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2624 9855 2635 9835 2637 9814 2606 9820
2608 9822 2607 9825 2610 9829 2612 9827
2612 9830 2610 9831 2614 9833 2616 9833
2615 9835 2617 9836 2616 9837 2616 9839
2620 9844 2622 9844 2622 9848 2620 9848
FLASH FLOOD...OBSERVED
$$
Soria2 follow-up statements
274
WGUS54 KBRO 240939
FFWBRO
TXC215-241130-
/O.EXT.KBRO.FF.W.0008.000000T0000Z-220524T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
439 AM CDT Tue May 24 2022
The National Weather Service in Brownsville has extended the
* Flash Flood Warning for...
Southwestern Hidalgo County in deep south Texas...
* Until 630 AM CDT.
* At 439 AM CDT, local law enforcement reported thunderstorms
producing heavy rain across the warned area. Between 2 and 4
inches of rain have fallen. Additional rainfall amounts of 1 to 2
inches are possible in the warned area. Flash flooding is ongoing
or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Edinburg, Mission, Pharr, Hidalgo, Palmview, Penitas, La Joya,
Palmhurst, Sharyland, North McAllen, South McAllen, Alton,
Veterans Memorial High School, Mission Fire Station Number 3,
Sharyland High School, Mcallen Recycling Center, Sharyland North
Junior High School, Castro Elementary School, Donna Wernecke
Elementary School and Rowe High School.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2624 9855 2635 9835 2637 9814 2606 9820
2608 9822 2607 9825 2610 9829 2612 9827
2612 9830 2610 9831 2614 9833 2616 9833
2615 9835 2617 9836 2616 9837 2616 9839
2620 9844 2622 9844 2622 9848 2620 9848
FLASH FLOOD...OBSERVED
$$
53-Schroeder245
WGUS74 KBRO 241032
FFSBRO
Flash Flood Statement
National Weather Service Brownsville TX
532 AM CDT Tue May 24 2022
TXC215-241042-
/O.CAN.KBRO.FF.W.0008.000000T0000Z-220524T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hidalgo TX-
532 AM CDT Tue May 24 2022
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHWESTERN HIDALGO
COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 2624 9855 2635 9835 2637 9814 2606 9820
2608 9822 2607 9825 2610 9829 2612 9827
2612 9830 2610 9831 2614 9833 2616 9833
2615 9835 2617 9836 2616 9837 2616 9839
2620 9844 2622 9844 2622 9848 2620 9848
$$
53-SchroederWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at May 24, 1:09 AM CDT, 51 minutes earlier.
Area forecast discussion, May 24, 1:09 AM CDT, 51 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
109 AM CDT Tue May 24 2022
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...The ongoing conv complex moving through the RGV at
this time will generate periods of MVFR/IFR conditions over the
next few hours for the local airports making for pretty hazardous
flying conditions. Once this conv dissipates/moves offshore as
indicated by the short range CAMS guidance, expect conditions to
improve slowly back up to VFR ceilings/vsbys later on Tues into
Tues Night. The conv potential looks to diminish for the RGV
during the latter half of the current TAF package as the 500 mb
closed low to our north moves more to the east allowing for some
drier and more stable air to entrain into the region.
&&
.PREV DISCUSSION... /issued 614 PM CDT Mon May 23 2022/
DISCUSSION...Updated for latest aviation discussion below.
AVIATION...VFR conditions continue to prevail across the region.
After sunset showers and thunderstorms are expected to develop
moving west to east across Deep South Texas. Ceilings will fall
to MVFR overnight and maybe even period of IFR with heavy
thunderstorms. Some thunderstorms could be strong to severe with
heavy rain and strong winds being the main threats. Skies are
expected to clear out by Tuesday afternoon.
PREV DISCUSSION... /issued 258 PM CDT Mon May 23 2022/
SHORT TERM (Tonight through Tuesday Night):Warm front expected
to lift north beginning this evening/overnight tonight. Isolated
to scattered showers and thunderstorms are expected with the warm
front lifting north. CAMs still have an MCS traversing through
CRP's CWA and clipping the Northern Ranchlands late this evening.
Showers are expected to start west and spread south and east due
to boundary collisions from the mid-level shortwave activity over
CRP and small streamer showers flowing south to north from Mexico.
Confidence regarding the placement of these storms is still
moderate due to the inconsistencies in the models. However, an MCS
could form over the the central CWA after midnight/very early
Tuesday morning.
Currently, Storm Prediction Center has all counties except Cameron
county in a Slight Risk for severe weather today. Weather Prediction
Center has Zapata, Starr, and western Jim Hogg in a Slight Risk for
excessive rain today as well. So, the best chance for rain/severe
thunderstorms would be in the Northern Ranchlands and Upper to Mid
Valley areas. Analyzing the near-storm environment for the KAPY
area, if storms are able to initialize, PWAT values are near the
90th percentile for BRO with CAPE values between 3000-4000 J/kg and
moist mid and low level RH values in the 50-90% range. Therefore,
the main hazards with these storms will be damaging winds, heavy
rainfall, and large hail. Low-level winds and EBWD values are low
with values under 15 kts which could lead to training storms and
flash flooding. With the rainfall from yesterday in Zapata and Starr
counties, 1 hr Flash Flood Guidance is only 2-3 inches for those
areas which is why they were added to the Slight category by WPC.
LSR's already confirmed nuisance flooding in the city of Zapata
yesterday and tonight's event could bring more of the same.
Showers and thunderstorms are expected to end south to north
throughout Tuesday morning. Deep South Texas could still see some
lingering showers, but models have continued to trend downward in
regards to POPs for the daytime hours tomorrow. Southerly winds will
be breezy Tuesday with gusts up to 30 mph especially in the lower
RGV. Temperatures are forecast to be in the mid 70s tonight with 90s
for tomorrow with skies gradually clearing throughout the day. Kept
the High Risk of rip currents for tomorrow as well.
LONG TERM (Wednesday through Monday):Large scale upper trough is
shown by latest model suite to traverse the Central Plains Wednesday
and Thursday. This deep trough looks strong enough to support a late
season cold front passage for Deep South Texas late Wednesday
afternoon into Wednesday night. The latest forecast continues the
trend of strong to potential severe thunderstorms along the front
with SPC continuing to indicate a Marginal Risk of severe
thunderstorms for all of Deep South Texas and the RGV. As for the
deterministic models slight differences continue between the
GFS/ECMWF but not a lot to vary any drier or wetter than the
previous forecast package. Even though the ECMWF shows some deeper
moisture and a slightly quicker eastward pace of the front model
consensus remains consistent with the rain chances and the overall
QPF amounts. Our atmosphere is expected to be unstable as the
front moves into the region which will be supportive of isolated
strong to severe thunderstorms. Best dynamics of CAPE, shear and
large-scale ascent look to remain north of our region but there
remains sufficient instability especially if the surface inversion
cap can be broken/weakened as the front wedges into the region.
Forecast QPF values have been reduce Slight below the previous
forecast package, but with pwats still around 1.75 inches can not
rule out some robust cells dropping an inch or better of rain.
Some left over showers may linger along the Rio Grande river
Thursday morning with drier conditions ensuing for much of
Thursday, Friday and for the Memorial Day holiday weekend as a
strong high pressure ridge axis builds over north Mexico and South
Texas.
Temperatures will be hot and humid in advance of the front Wednesday
with some slight cooling Thursday in wake of the frontal passage
especially if clouds linger along across the RGv. Temperatures trend
upwards Friday and over the weekend as the ridge becomes well
established.
MARINE:(Tonight through Tuesday Night): Scattered showers and
thunderstorms tonight with rain ending tomorrow morning. As the
front moves north, southerly winds will be breezy with SCA likely by
early tomorrow morning with seas increasing to 5 to 7 feet by
tomorrow night.
(Wednesday through Saturday):As a cold front approaches Wednesday
winds and seas will show a lowering trend, however seas may be
slower to subside with some potential of small craft advisory
conditions persisting Wednesday morning. The frontal passage
brings a brief wind shift Wednesday night and Thursday with winds
not all that strong and seas in the moderate range. Showers and
thunderstorms are possible to become a bit widespread which will
agitate the seas. High pressure builds over the region Friday and
spreads eastward for the weekend. Light to fresh southeast flow is
expected with the strongest winds likely Sunday.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 76 91 73 86 / 10 20 50 20
BROWNSVILLE 77 93 75 89 / 10 20 50 20
HARLINGEN 76 95 72 89 / 10 20 40 20
MCALLEN 77 96 71 91 / 20 30 50 20
RIO GRANDE CITY 76 96 71 92 / 20 20 40 20
SOUTH PADRE ISLAND 78 85 75 81 / 10 20 50 20
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...High Rip Current Risk until 7 AM CDT this morning for TXZ451-454-
455.
GM...Small Craft Advisory until 1 PM CDT this afternoon for GMZ130-
132-135-150-155-170-175.
&&
This product is also available on the web at:
https://weather.gov/rgv
Short Term/Aviation...60-Speece
Long Term/Warning Ops...69-Farris
Hydro...65-Soria
Warning Ops...58-ReeceHazardous weather outlook, May 23, 3:56 PM CDT, 10 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Brownsville TX 356 PM CDT Mon May 23 2022 TXZ248>255-351-353>355-451-454-455-242100- Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Coastal Kenedy-Northern Hidalgo- Coastal Willacy-Coastal Cameron-Kenedy Island-Willacy Island- Cameron Island- 356 PM CDT Mon May 23 2022 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...Tonight Isolated strong to severe thunderstorms will be possible tonight for the Upper Valley and northern Ranchlands, with the main threat being strong winds and hail. In addition, should strong convection move across portions of deep South Texas including the the Upper Valley, isolated heavy downpours will be possible. Heavy downpours could lead to nuisance flooding or pockets of flash flooding. There is a High Risk of Rip Currents at area beaches. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday An elevated risk of rip currents will be possible at times through the period. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. GMZ130-132-135-150-155-170-175-242100- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Gulf waters from Port Mansfield to the Rio Grande out 20 nm- Gulf waters from Baffin Bay to Port Mansfield out 20 nm- Gulf waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Gulf waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 356 PM CDT Mon May 23 2022 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Slightly elevated winds and seas may result in borderline to low end small craft advisory conditions, mainly on the Gulf waters, through mid week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
In the hours before
Special weather statement, May 24, 12:23 AM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1223 AM CDT Tue May 24 2022
TXZ253-254-353-240600-
Inland Willacy TX-Southern Hidalgo TX-Northern Hidalgo TX-
1223 AM CDT Tue May 24 2022
...A cluster of strong thunderstorms will impact portions of
southwestern Kenedy, Hidalgo, northwestern Cameron and western
Willacy Counties through 100 AM CDT...
At 1221 AM CDT, Doppler radar was tracking a strong thunderstorm over
Jose Borrego Middle School, or near Elsa, moving southeast at 40 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Edinburg, Mission, Pharr, Weslaco, San Juan, Alamo, Donna, Mercedes,
Hidalgo and Elsa.
This includes the following highways...
Interstate Highway 69 C between mile markers 1 and 12.
US Highway 281 between mile markers 754 and 764.
US Highway 281 between mile markers 784 and 792, and between mile
markers 802 and 810.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2609 9827 2610 9829 2612 9827 2612 9830
2610 9830 2613 9833 2617 9834 2615 9835
2617 9836 2616 9837 2616 9839 2617 9840
2664 9826 2663 9799 2662 9798 2660 9787
2643 9789 2643 9785 2608 9787
TIME...MOT...LOC 0521Z 298DEG 35KT 2636 9797
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
FarrisSpecial weather statement, May 24, 12:29 AM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1229 AM CDT Tue May 24 2022
TXZ254-255-354-355-240600-
Inland Willacy TX-Coastal Cameron TX-Coastal Willacy TX-
Inland Cameron TX-
1229 AM CDT Tue May 24 2022
...Strong thunderstorms will impact portions of southwestern Kenedy,
eastern Hidalgo, northwestern Cameron and Willacy Counties through
100 AM CDT...
At 1229 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near San Perlita to near Dishman Elementary
School to Doctor Hesiquio Rodriguez Elementary School. Movement was
southeast at 25 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Harlingen, San Benito, Raymondville, La Feria, Santa Rosa, Lyford,
Rancho Viejo, Rio Hondo, Palm Valley and Arroyo City.
This includes the following highways...
Interstate Highway 69 E between mile markers 9 and 51.
US Highway 77 between mile markers 760 and 762.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2616 9786 2660 9787 2655 9742 2651 9739
2645 9746 2647 9740 2644 9742 2648 9738
2645 9740 2645 9738 2642 9745 2641 9745
2645 9737 2640 9742 2639 9741 2644 9736
2619 9739 2600 9753
TIME...MOT...LOC 0529Z 295DEG 22KT 2653 9768 2633 9771 2620 9779
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
FarrisLocal storm report, May 24, 12:30 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1230 AM CDT TUE MAY 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM HAIL 7 N PALMVIEW 26.33N 98.39W
05/23/2022 E0.25 INCH HIDALGO TX PUBLIC
PUBLIC REPORTED ON SOCIAL MEDIA PEA SIZE
HAIL. TIME ESTIMATED BY RADAR.
&&Special weather statement, May 24, 12:59 AM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Brownsville TX
1259 AM CDT Tue May 24 2022
TXZ251-253>255-351-354-355-451-240630-
Inland Willacy TX-Coastal Cameron TX-Southern Hidalgo TX-
Coastal Kenedy TX-Coastal Willacy TX-Inland Cameron TX-
Kenedy Island TX-Inland Kenedy TX-
1259 AM CDT Tue May 24 2022
...Strong thunderstorms will impact portions of southeastern Kenedy,
southern Hidalgo, Cameron and Willacy Counties through 130 AM CDT...
At 1259 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles south of Kenedy County Wind Farms to
near Port Mansfield Airport to near San Benito Veterans Memorial
Academy to near Santa Ana National Wildlife Refuge. Movement was
southeast at 55 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Edinburg, Mission, Pharr, Harlingen, Weslaco, San Juan, San Benito,
Alamo, Donna and Mercedes.
This includes the following highways...
US Highway 83 between mile markers 844 and 850.
Interstate Highway 69 E between mile markers 1 and 51.
Interstate Highway 69 C between mile markers 1 and 11.
US Highway 77 between mile markers 756 and 762.
US Highway 281 between mile markers 784 and 788, and between mile
markers 798 and 838.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2584 9743 2625 9856 2644 9785 2704 9755
2692 9737 2690 9737 2700 9756 2680 9751
2689 9737 2660 9729 2666 9731 2665 9731
2666 9732 2645 9746 2597 9715
TIME...MOT...LOC 0559Z 308DEG 49KT 2687 9748 2651 9752 2617 9759 2604
9810
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
FarrisSpecial weather statement, May 24, 1:14 AM CDT, 46 minutes before
Special Weather Statement
National Weather Service Brownsville TX
114 AM CDT Tue May 24 2022
TXZ252-240645-
Starr TX-
114 AM CDT Tue May 24 2022
...A strong thunderstorm will impact portions of central Starr County
through 145 AM CDT...
At 114 AM CDT, Doppler radar was tracking a strong thunderstorm over
Rio Grande City Municipal Airport, or over Rio Grande City, moving
northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Rio Grande City, Roma, Escobares, El Sauz, Garciasville, La Rosita,
La Victoria, Los Alvarez, Fort Ringgold County Park and Garceno.
This includes US Highway 83 between mile markers 802 and 832.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2648 9910 2664 9868 2640 9854 2626 9869
2627 9872 2629 9871 2630 9873 2630 9875
2631 9874 2633 9875 2633 9878 2637 9880
2635 9890 2639 9893 2637 9895 2640 9896
2639 9901 2641 9904 2640 9908 2643 9911
TIME...MOT...LOC 0614Z 242DEG 29KT 2641 9886
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
FarrisSpecial weather statement, May 24, 1:31 AM CDT, 29 minutes before
Special Weather Statement
National Weather Service Brownsville TX
131 AM CDT Tue May 24 2022
TXZ254-255-355-240715-
Inland Willacy TX-Coastal Cameron TX-Inland Cameron TX-
131 AM CDT Tue May 24 2022
...Strong thunderstorms will impact portions of Cameron and south
central Willacy Counties through 215 AM CDT...
At 130 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Santa Monica to near Lozano to near
Rangerville Elementary School. Movement was southeast at 10 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Harlingen, San Benito, La Feria, Los Fresnos, Santa Rosa, Rancho
Viejo, Rio Hondo, Palm Valley, Los Indios and Arroyo City.
This includes the following highways...
Interstate Highway 69 E between mile markers 5 and 36.
US Highway 281 between mile markers 814 and 836.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2597 9761 2603 9764 2603 9769 2602 9769
2604 9771 2602 9774 2605 9777 2604 9777
2603 9779 2606 9780 2605 9784 2607 9786
2623 9786 2649 9761 2642 9749 2633 9746
2638 9741 2635 9736 2603 9742 2592 9754
TIME...MOT...LOC 0630Z 313DEG 9KT 2637 9756 2616 9757 2608 9771
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
FarrisThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:28 PM CDT | Severe Thunderstorm Warning | BRO | Zapata | 47 min |
| May 23, 8:07 PM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Zapata | 38 min |
| May 23, 8:19 PM CDT | Flash Flood Warning | BRO | Jim Hogg, Zapata | 5 hr |
| May 23, 8:39 PM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Zapata | 51 min |
| May 23, 9:02 PM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Starr, Zapata | 43 min |
| May 23, 9:25 PM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Zapata | 50 min |
| May 23, 9:39 PM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Starr, Zapata | 51 min |
| May 23, 9:41 PM CDT | Flash Flood Warning | BRO | Jim Hogg, Starr, Zapata | 3 hr |
| May 23, 10:24 PM CDT | Severe Thunderstorm Warning | BRO | Brooks, Hidalgo, Jim Hogg, Starr | 51 min |
| May 23, 10:25 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo, Starr | 50 min |
| May 23, 10:43 PM CDT | Special Weather Statement | BRO | Starr | 47 min |
| May 23, 11:02 PM CDT | Areal Flood Advisory | BRO | Brooks, Hidalgo, Starr | 4 hr |
| May 23, 11:09 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo, Willacy | 51 min |
| May 23, 11:35 PM CDT | Areal Flood Advisory | BRO | Hidalgo, Willacy | 3 hr |
| May 23, 11:35 PM CDT | Special Weather Statement | BRO | Hidalgo | 40 min |
| May 23, 11:38 PM CDT | Special Weather Statement | BRO | Kenedy | 52 min |
| May 23, 11:47 PM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo, Kenedy, Willacy | 3 hr |
| May 23, 11:47 PM CDT | Special Weather Statement | BRO | Kleberg | 43 min |
| May 23, 11:57 PM CDT | Special Weather Statement | BRO | Starr | 48 min |
| May 23, 11:58 PM CDT | Severe Thunderstorm Warning | BRO | Cameron, Hidalgo, Willacy | 28 min |
| May 24, 12:00 AM CDT | Flash Flood Warning | BRO | Starr | 5 hr |
| May 24, 12:13 AM CDT | Flash Flood Warning | BRO | Starr | 3 hr |
| May 24, 12:23 AM CDT | Special Weather Statement | BRO | Hidalgo | 37 min |
| May 24, 12:25 AM CDT | Flash Flood Warning | BRO | Hidalgo, Starr | 3 hr |
| May 24, 12:29 AM CDT | Special Weather Statement | BRO | Cameron, Willacy | 31 min |
| May 24, 12:59 AM CDT | Special Weather Statement | BRO | Cameron, Kenedy, Willacy | 31 min |
| May 24, 1:14 AM CDT | Special Weather Statement | BRO | Starr | 31 min |
| May 24, 1:31 AM CDT | Special Weather Statement | BRO | Cameron | 44 min |
| May 24, 1:51 AM CDT | Severe Thunderstorm Warning | BRO | Cameron, Willacy | 24 min |
| May 24, 2:15 AM CDT | Special Weather Statement | BRO | Cameron | 45 min |
| May 24, 2:18 AM CDT | Special Weather Statement | BRO | Hidalgo | 42 min |
| May 24, 2:22 AM CDT | Special Marine Warning | BRO | 38 min | |
| May 24, 2:39 AM CDT | Areal Flood Advisory | BRO | Cameron, Willacy | 3 hr |
| May 24, 2:55 AM CDT | Special Weather Statement | BRO | Cameron | 50 min |
| May 24, 2:58 AM CDT | Special Marine Warning | BRO | 47 min | |
| May 24, 3:20 AM CDT | Flash Flood Warning | BRO | Starr, Zapata | 4 hr |
| May 24, 3:20 AM CDT | Special Weather Statement | BRO | Jim Hogg | 40 min |
| May 24, 3:42 AM CDT | Special Weather Statement | BRO | Cameron | 33 min |
| May 24, 3:45 AM CDT | Special Marine Warning | BRO | 45 min | |
| May 24, 3:50 AM CDT | Special Weather Statement | BRO | Hidalgo | 40 min |
| May 24, 4:00 AM CDT | Areal Flood Advisory | BRO | Jim Hogg, Zapata | 2 hr |
| May 24, 4:19 AM CDT | Severe Thunderstorm Warning | BRO | Hidalgo | 28 min |
| May 24, 4:22 AM CDT | Special Weather Statement | BRO | Starr | 38 min |
| May 24, 4:28 AM CDT | Special Marine Warning | BRO | 47 min | |
| May 24, 4:47 AM CDT | Areal Flood Advisory | BRO | Starr | 73 min |
| May 24, 4:49 AM CDT | Special Weather Statement | BRO | Hidalgo | 26 min |
| May 24, 4:57 AM CDT | Special Weather Statement | BRO | Brooks, Jim Hogg, Zapata | 48 min |
| May 24, 5:14 AM CDT | Special Marine Warning | BRO | 31 min | |
| May 24, 5:16 AM CDT | Areal Flood Advisory | BRO | Jim Hogg, Starr | 2 hr |
| May 24, 5:46 AM CDT | Special Weather Statement | BRO | Brooks, Hidalgo, Starr | 59 min |
| May 24, 6:00 AM CDT | Areal Flood Advisory | BRO | Starr | 3 hr |
| May 24, 6:13 AM CDT | Special Weather Statement | BRO | Hidalgo | 62 min |
| May 24, 6:52 AM CDT | Special Weather Statement | BRO | Brooks, Hidalgo, Kenedy, Starr, Willacy | 53 min |
| May 24, 7:02 AM CDT | Special Weather Statement | BRO | Hidalgo | 28 min |
| May 24, 7:29 AM CDT | Special Weather Statement | BRO | Hidalgo | 31 min |
| May 24, 7:37 AM CDT | Areal Flood Advisory | BRO | Hidalgo, Starr | 88 min |
| May 24, 7:46 AM CDT | Special Weather Statement | BRO | Hidalgo | 44 min |
| May 24, 8:23 AM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo | 112 min |
| May 24, 8:51 AM CDT | Areal Flood Advisory | BRO | Cameron | 100 min |
| May 24, 9:23 AM CDT | Flash Flood Warning | BRO | Cameron | 46 min |
| May 24, 10:00 AM CDT | Special Marine Warning | BRO | 30 min | |
| May 24, 10:09 AM CDT | Areal Flood Advisory | BRO | Cameron | 35 min |
Nearby
Flash Flood Warnings in Texas, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.